The torsion group of a radical extension

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

The torsion group of a radical field extension is defined and its structure determined using a theorem of Kneser. In the case of a number field, a representation theorem is proved characterizing all abelian groups that can appear as torsiongroups of a radical extension.

Original languageEnglish (US)
Pages (from-to)317-327
Number of pages11
JournalPacific Journal of Mathematics
Volume92
Issue number2
StatePublished - 1981

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The torsion group of a radical extension'. Together they form a unique fingerprint.

  • Cite this